default-icon
Side effects of keraglo
I am taking keraglo tablets from the last two months and my weight is increasing so much. I want to know that is there any weight gain by taking keraglo
14492 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

hi guest, there are chances of putting on weight with keraglo opt ayurveda for safe bony regeneration
Next Steps
do call and take an appointment , so that it can be managed better
Answered
Flag this Answer
Flag this answer
2/4 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.